# SDR GTIA2019112134806

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 11,795 hours, 5,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED ODOR IN THE CABIN DURING CLIMB (25,000 FT) TURNED OFF PACK 2 SMELL DISAPPEARED ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
